Posted by hrguru on May 2, 2012, at 12:36:26
In reply to Re: Withdrawal from Abilify?, posted by Phillipa on April 28, 2012, at 18:20:22
> You did give a diagnosis sorry. But why with depression an atypicatal antipsychotic? And didn't know they caused withdrawal. If so why are quite a good number of docs against benzos? Phillipa
Well, sometimes I have psychotic depression, when experiencing a mixed episode, for instance. I'm not sure why antipsychotics are prescribed for bipolar depression, but for some odd reason (for many people, not all) they work. It worked pretty well for me while I was on it, but like I said- it made me tired and caused weight gain. I think it's withdrawal, because everything started when I began to wean off the abilify. But I tend to have withdrawal with most meds I've stopped taking in the past. And you've asked the million dollar question- why are so many pdocs against prescribing benzos? They're so effective and are such great meds. Probably because they can be addictive, but luckily they're not for me. I take them very responsibly. I guess I'm lucky that I have some xanax handy when I have a panic attack.
Thanks for responding to my post!